# SDR AALA202103129003

- Difficulty date: March 11, 2021
- Submitted: March 12, 2021
- Operation: Air carrier
- Aircraft: N126UW
- Make and model: Airbus A320-214
- Aircraft serial: 4149
- Aircraft time: 30,260 hours, 16,352 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Fitting
- Part number: D5598141100400
- Condition: Excess Play
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FOUND RIGHT #2 HINGE FITTING HAS LOOSENESS AND AUDIBLE NOISE. REMOVED AND REPLACED RIGHT ELEVATOR #2 HINGE-ARM END FITTING IAW AMM 55-16-42.
